I've been on lithium for a few weeks, increased the dose last week. I have noticed how it made me sleep deeper (but dreams got even worse) right from the start, but this week I feel really drowsy.... sleepy and lethargic from morning til late afternoon. (I'm on a single slow release dose at bedtime). I have two questions. 1) Am I right in thinking this is the Lithium? 2) Will it fall off with time cos I really need to get back to work and falling asleep at work wouldn't be good? Thanks.
Hi, I had the same problem with being drowsy and not being able to think straight my whole life slowed down this all happened when I first started taking Lithium and yes to your second question it does wear of as time goes on and mind gets used to the medication, I have now been on Lithium for 2 years and my dose is 1200mg along with other medication.
I hope this helps.
I had the same problem when I stated lithium, my doctor made it much less of a problem by raising my dosage very slowly.
I was on 1200mg a day but I became toxic, that or I need to go up by low increments again. Either way I'm down to 900mg a day until I get my blood levels checked.
I recently began on Lithium 600mg at night. I am still not sleeping much at night but it's only been 3 days. I was hoping it would make me drowsy but it hasn't. In regards to your dreams, I began having terrible dreams a couple months ago and would yell out in my sleep. I purchased a native american dream catcher at a local store where everything is $1 and hung it over my bed. Since then the dreams have stopped. The science behind it is simply suggesting to your sub-conscience that the bad dreams are getting caught in the dreamcatcher. It may sound weird but it does work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.